# SDR DHL2001720004

- Difficulty date: January 4, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 2588369905
- Part serial: 6050955
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE F/OS ADI TUMBLED AND BECAME INOP SWITHING F/O TO AUX VG WAS OF NO HELP, STILL INOP.  SWAPPED NR 2 VG TO AUX VG AND R&R NR 2 ADI. OPS CHKED OK PER M/M 34-22-21
